How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Caring doc Your Own Question
Caring doc
Caring doc, Doctor
Category: Medical
Satisfied Customers: 719
Experience:  Internal Medicine Specialist. MBBS,MD
Type Your Medical Question Here...
Caring doc is online now
A new question is answered every 9 seconds

Cilift or Pur-Bloka weight gain and acathisia

Resolved Question:

Does Cilift or Pur-Bloka make you pick up weight. I've been on cilift for a year now and pur-bloka about 6 months. I've picked up 8kg in the last 5 months.
I started aking cilift for panic attacks a year ago and it casued acathisia therefore I had to start taking pur-bloka 6 months ago. Is there not something else I can take that won't cause acathisia and weigth gain?
Cilift also give me black-outs if I drink alchol, is this normal?
Submitted: 6 years ago.
Category: Medical
Expert:  Caring doc replied 6 years ago.
Cilift contains citalopram which has been frequently reported to cause weight disturbances including weight gain . Also it has been reported to cause alcohol intolerance infrequently. If you are not tolerating cilift then you should ask your doctor for Escitalopram which has a better safety profile.
Customer: replied 6 years ago.
What about the acathisia, is it possible that the escitalopram will still cause acathisia? I'm like a person with parkinson's. Should I just carry on with the pur-bloka?
Expert:  Caring doc replied 6 years ago.

Akathesia is not mentioned in the side effects of this drug.


You can follow the link below to get more information:

Caring doc and 3 other Medical Specialists are ready to help you